# SDR SIMA20160508009

- Difficulty date: May 8, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 38,466 hours, 35,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATE POSSIBLE SKIN CRACK AT FRAME 79, BETWEEN STRINGERS 4L - 6L, ONE EACH.  REPAIRED SKIN CRACK AT FRAME 79, BETWEEN STRINGERS 4L - 6L IAW ERS-EM-53MR-2107.
